# SDR UPS98227082

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1048
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION BETWEEN SKIN AND INTERNAL DOUBLER AT BS 1048, STR 18 RT.  REPAIR TO SKIN CARRIED OUT IAW SRS ENGINEERING ORDRE 98-19-006, REF UPS ENGINEERING FILE NR 727-53-2042.
